U.S. doctors online nowAsk doctors free
New Zeland
A 20-year-old male asked:

If tinnitus was caused by a medication/s then should it disappear when the medication stops (been more than 1 year)? -risperidone, cetalipram

1 doctor answer3 doctors weighed in
Dr. Lynne Weixel
Clinical Psychology 36 years experience
Maybe: I know that's unsatisfying - but true. Most providers say it should go away or diminish greatly. But 'may' is not for sure. It also could be that there's other reasons for it too and they remain after side effects are gone. Be examined for the simple wax type causes and ask that provider for ideas. Psych (and other) meds have side effects. Only use w/ care. https://en.wikipedia.org/wiki/Tinnitus

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.